Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

11 year old feeling sick on mondays. Lack of appetite. Family history of panic attacks

hi my son is 11years old + keeps feeling sick, mostly on a monday. he said things are ok at school, but i no that he s finding french very hard + he says it s not because of that,i used to suffer from panic attacks +wonder if that might be the problem. he doesn t eat very well, he only eats cereal, he does spend a lot of time on he s computer so i ve taken that off him.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I understand your worry as a mother.

These findings are bound to happen in kids of his age.

However, in my opinion you should try to speak to him more. I understand that he spends a lot of time on the computer. Make sure he is not isolating himself.

I do not think he needs medical attention. You can take better care of him this time.

Hope this helps.

Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor